MathSciNet Relay Station
MathSciNet bibliographic data
MR1616629 47H10 (47H06 47J25)
Morales, Claudio H.; Chidume, Charles E. Convergence of the steepest descent method for accretive operators. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3677–3683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement